Alert archive / Connecticut / Special Weather Statements in 2021

Special Weather Statement, NWS New York, NY

July 9, 2021Suffolk County, New York

NWS New York, NY issued this special weather statement at Jul 9, 2021, 11:39 AM EDT for Suffolk County, New York. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2021, 11:39 AM EDT (15:39 UTC)
Expired
Jul 9, 2021, 1:30 PM EDT
In force
111 min
Issued by
NWS New York, NY

County Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 59 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 3.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

148 
WWUS81 KOKX 091539
SPSOKX

Special Weather Statement
National Weather Service New York NY
1139 AM EDT Fri Jul 9 2021

CTZ006>008-010>012-NYZ079-081-091730-
Southern Middlesex-Southern New London-Northern New London-Northern
New Haven-Northern Middlesex-Southern New Haven-Southeast
Suffolk-Northeast Suffolk-
1139 AM EDT Fri Jul 9 2021

...50 to 65 mph Wind Gusts Possible for Eastern Long Island and 
southeastern Connecticut through 130pm....

At 1133 AM EDT, radar inidcated an area of 50 to 65 mph winds along 
a line extending south from near New Haven, across Long Island Sound 
to Baiting Hollow to Shinnecock Inlet. 

Wind gusts of 50 to 65 mph are possible along the immediate coast, 
particularly the north fork of Long Island.

Expect wind damage to trees and power lines. For your protection 
move to an interior room on the lowest floor of a building.

Locations impacted include...
New Haven, Wallingford, Norwich, Riverhead, Shirley, New London,
Guilford, Southold, Manorville, Clinton, Groton, Old Saybrook, Wading
River, Center Moriches and Mattituck.

LAT...LON 4134 7183 4111 7228 4106 7226 4104 7212
      4114 7213 4101 7209 4108 7186 4106 7185
      4104 7188 4072 7287 4098 7289 4100 7264
      4118 7223 4125 7222 4123 7289 4138 7296
      4159 7179
TIME...MOT...LOC 1533Z 249DEG 9KT 4142 7290 4058 7279 

$$

NV

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Jul 9, 10:38 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jul 9, 10:38 AM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service New York NY
1038 AM EDT Fri Jul 9 2021

.SYNOPSIS...
Elsa will impact the area through this afternoon. Please refer
to the latest forecast and track information on Elsa from the
National Hurricane Center. A weak cold front approaches and
crosses the region later tonight before weak high pressure
builds in for the weekend. A warm front approaches Monday into
Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Forecast is on track this hour as Elsa exited the NJ coast and
turned almost due east/northeast per latest 88D data on its
approach to eastern Long Island. Winds have picked up in
response, with a 51 mph gust reported at NDBC buoy 44025 and a
43 mph gust at the NYS Mesonet site at Brooklyn College. The
heaviest rainfall thus far has occurred across central/southern
Nassau County and parts of central and eastern Long Island and
SW CT, with a widespread 1-1.5 inches with locally 2.5 inches
reported thus far with the initial bands that have rotated
onshore.

Elsa will impact the area for much of the day today, and there
has not been much change in the forecast thinking with this
update. Heaviest precipitation per latest short term CAMs/HREF
do show an eastward shift in the axis of heaviest rainfall,so
have trimmed back QPF across the Lower Hudson Valley and SW CT.
Northeastern NJ and parts of southern CT do look to have the
best chance to exceed FFG (1-2" in 3 hrs) during the event so
this will have to be watched for possible flash flooding. Flash
flood watch remains in effect for the entire area through noon.
Flood advisories are in effect for much of these areas for the
next few hours.

Winds will be on the increase early this morning, with the
strongest sustained and gusts over eastern LI and eastern ocean
waters, gusting to 35-45kts through this morning. Elsewhere
across Long Island and southeastern CT, gusts to 35kts are
possible. 10m HRRR wind gust potential is depicting some gusts
35-40kts on the backside of the system over NYC and points east
for a brief period as well this morning as Elsa pulls away.

Temperatures today will be a bit cooler than previous days given the
cloud cover to start.  Went similar to MOS with mid 80s highs across
the interior and upper 70s to low 80s for coastal regions.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Wind and rain impacts from Elsa should wane by later this afternoon
into this evening as a cold front and attendant mid level wave
approach from the west. Once again, the area is under the threat for
scattered showers and thunderstorms by late afternoon.  Short term
model soundings are indicating some marginal instability (1000-1500
J/kg SBCAPE), and 30-40kts of bulk shear by early evening north and
west of NYC. Based on model soundings, convective winds look to
be the greatest threat with any storms that do develop, through
this does not look to be widespread.  As such, SPC has the
entire region in a marginal risk for severe storms later today.
Flash flooding would again be possible with any storms that
occur over areas that have already received rainfall from
Thursday's event or Elsa.

Quieter weather returns for Saturday as high pressure build back
in.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
No major changes to the long term with this update.

Upper ridge builds over the Atlantic into the start of the
period as an upper low deepens over the Central Plains. This
will result in a warming trend and increasing chances for
showers and thunderstorms for the area. Southwest flow aloft
tends to favor interior/western zones for best chances, but
there is some uncertainty regarding the the position of the
ridge and the track and timing of the associated upper low to
the north and west. The CWA could be close enough to the storm
track on the northern periphery of the ridge to produce several
rounds of active wx. On the other hand, a drier scenario would
favor a few airmass storms each day mainly over the interior.
For now, the blended approach was taken and the NBM followed.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
Tropical Storm Elsa continues to pass east of the terminals
this morning, exiting quickly to the northeast this afternoon. A
cold front then crosses the region this evening.

MVFR to IFR conditions will rapidly improve to VFR from west to
east this morning. MVFR or lower conditions are then possible
again late this afternoon into this evening in additional
showers and thunderstorms.

N-NE winds 10-15 kt this morning will ultimately shift to the W
and then SW this afternoon. Gusts 25-35 kt are possible this
morning as Elsa pulls away from the region. at the coast. Winds
will then shift back to the N tonight at less than 10 kt.

     NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Peak gusts to 35 kt possible through 16z. Amendments likely for
category changes and wind shifts into the early afternoon.

.OUTLOOK FOR 12Z SATURDAY THROUGH TUESDAY...
.Sat...Mainly VFR. A few afternoon/evening showers possible.
.Sun-Tue... Mostly VFR. MVFR possible in showers and
thunderstorms.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Southerly winds and seas build ahead of Elsa's increase
this morning. Tropical storm conditions are likely today on the
eastern waters as Elsa passes through or nearby. Ocean seas
likely build to 8 to 12 ft. SCA continues for the Western Sound
and NY Harbor as there could be some gusts 25-30 kt late
tonight into early Friday. Please refer to the latest forecast
and track information on Elsa from the National Hurricane
Center. Winds and seas slowly subside late Friday into Friday
night as Elsa departs well to the north and east.

Seas continue to subside on Sat, with waves below 5 ft expected
by late day. Winds will be below SCA levels on all waters Sun-
Tue. Seas on the ocean may touch 5 ft at times Sun and Mon.

&&

.HYDROLOGY...
Flooding likely through midday Friday with periods of heavy
rain and potential thunderstorms, 2 to 4 inches of rainfall with
locally higher amounts possible during this time with Elsa.
Scattered areas of poor drainage/urban flash flooding is likely,
with flooding of areas adjacent to fast reacting small rivers
and streams possible.

Possible showers and thunderstorms later this evening may also
bring at least minor urban flooding with any stronger storms.

No hydrologic concerns from Saturday through Friday.

&&

.TIDES/COASTAL FLOODING...
There remains a high risk of rip currents at the ocean beaches
through Saturday. Surf height of around 6-7 ft is expected today
long period SE swells. There is a high risk of rip currents
again for all ocean beaches Saturday.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...DBR/MW
NEAR TERM...DBR
SHORT TERM...DBR
LONG TERM...DS/MW
AVIATION...FEB/DS
MARINE...DBR/DS
HYDROLOGY...DBR/DS
TIDES/COASTAL FLOODING...DS
Hazardous weather outlook, Jul 8, 9:36 PM EDT, 14 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
936 PM EDT Thu Jul 8 2021

NYZ075-178-100145-
Kings (Brooklyn)-Southern Queens-
936 PM EDT Thu Jul 8 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ080-081-179-100145-
Southwest Suffolk-Southeast Suffolk-Southern Nassau-
936 PM EDT Thu Jul 8 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>007-009-NJZ002-004-006-103>108-NYZ067>074-176-177-100145-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Southern Fairfield-Western Passaic-Eastern Passaic-Hudson-
Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Northern Queens-Northern Nassau-
936 PM EDT Thu Jul 8 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ008-010>012-NYZ078-079-100145-
Northern New London-Southern New Haven-Southern Middlesex-
Southern New London-Northwest Suffolk-Northeast Suffolk-
936 PM EDT Thu Jul 8 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-340-345-350-353-355-100145-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
936 PM EDT Thu Jul 8 2021

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ335-338-100145-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
936 PM EDT Thu Jul 8 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Tropical Storm Elsa will move through overnight bringing heavy rain
and potentially gusty winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Tropical Storm Elsa will move through Friday morning bringing heavy
rain and potentially gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Jul 9, 11:07 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1107 AM EDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      2 S PORTLAND            41.54N 72.63W
07/09/2021                   MIDDLESEX          CT   BROADCAST MEDIA

            LEE STREET, PADDOCK ROAD, AND LYCEUM ROAD
            ARE CLOSED DUE TO FLOODING.

&&
Local storm report, Jul 9, 11:08 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1108 AM EDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 AM     FLASH FLOOD      1 W MATINECOCK          40.87N 73.60W
07/09/2021                   NASSAU             NY   TRAINED SPOTTER

            FLOODING ON VIOLA DRIVE IN GLEN COVE, WATER
            SEVERAL FEET DEEP.

&&

DSR
Local storm report, Jul 9, 11:21 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1121 AM EDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     TROPICAL STORM   OYSTER BAY              40.87N 73.53W
07/09/2021                   NASSAU             NY   BROADCAST MEDIA

            MULTIPLE TREES DOWN ON THE LONG ISLAND
            RAILROAD OYSTER BAY BRANCH. TRAIN SERVICE ON
            THE LINE WAS SUSPENDED.

&&
Local storm report, Jul 9, 11:31 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1131 AM EDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      1 S CENTERPORT          40.89N 73.37W
07/09/2021                   SUFFOLK            NY   CO-OP OBSERVER

            SEVERAL STREETS ARE IMPASSABLE DUE TO
            FLOODING.

&&

JB
Local storm report, Jul 9, 11:39 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1139 AM EDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     FLASH FLOOD      1 SW WEST HAVEN         41.26N 72.99W
07/09/2021                   NEW HAVEN          CT   BROADCAST MEDIA

            LANDSLIDE COMPROMISING RAILROAD TRACKS NEAR
            CALLEGARI DRIVE IN WEST HAVEN. METRO-NORTH
            TRAINS BEING DIVERTED.

&&

DSR
Special weather statement, Jul 9, 11:39 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service New York NY
1139 AM EDT Fri Jul 9 2021

CTZ006>008-010>012-NYZ079-081-091730-
Southern Middlesex-Southern New London-Northern New London-Northern
New Haven-Northern Middlesex-Southern New Haven-Southeast
Suffolk-Northeast Suffolk-
1139 AM EDT Fri Jul 9 2021

...50 to 65 mph Wind Gusts Possible for Eastern Long Island and
southeastern Connecticut through 130pm....

At 1133 AM EDT, radar inidcated an area of 50 to 65 mph winds along
a line extending south from near New Haven, across Long Island Sound
to Baiting Hollow to Shinnecock Inlet.

Wind gusts of 50 to 65 mph are possible along the immediate coast,
particularly the north fork of Long Island.

Expect wind damage to trees and power lines. For your protection
move to an interior room on the lowest floor of a building.

Locations impacted include...
New Haven, Wallingford, Norwich, Riverhead, Shirley, New London,
Guilford, Southold, Manorville, Clinton, Groton, Old Saybrook, Wading
River, Center Moriches and Mattituck.

LAT...LON 4134 7183 4111 7228 4106 7226 4104 7212
      4114 7213 4101 7209 4108 7186 4106 7185
      4104 7188 4072 7287 4098 7289 4100 7264
      4118 7223 4125 7222 4123 7289 4138 7296
      4159 7179
TIME...MOT...LOC 1533Z 249DEG 9KT 4142 7290 4058 7279

NV

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:17 PM EDTAreal Flood AdvisoryOKXBronx, New York, Westchester3 hr
Jul 9, 3:15 AM EDTAreal Flood AdvisoryOKXNew York3 hr
Jul 9, 4:36 AM EDTSpecial Marine WarningOKX84 min
Jul 9, 5:30 AM EDTAreal Flood AdvisoryOKXBronx, Kings, Nassau, New York, Queens, Richmond and 3 more3 hr
Jul 9, 5:37 AM EDTSpecial Marine WarningOKX83 min
Jul 9, 5:55 AM EDTSpecial Marine WarningOKX65 min
Jul 9, 6:15 AM EDTSpecial Marine WarningOKX90 min
Jul 9, 6:28 AM EDTSpecial Marine WarningOKX62 min
Jul 9, 6:45 AM EDTAreal Flood AdvisoryOKXSuffolk5 hr
Jul 9, 7:09 AM EDTAreal Flood AdvisoryOKXPutnam, Westchester3 hr
Jul 9, 7:22 AM EDTSpecial Marine WarningOKX53 min
Jul 9, 8:29 AM EDTAreal Flood AdvisoryOKXBronx, Kings, Nassau, New York, Queens, Richmond and 2 more61 min
Jul 9, 8:56 AM EDTFlash Flood WarningOKXNassau, Suffolk, Westchester3 hr
Jul 9, 9:44 AM EDTFlash Flood WarningOKXSuffolk2 hr
Jul 9, 10:22 AM EDTAreal Flood AdvisoryOKXPutnam, Westchester2 hr
Jul 9, 12:43 PM EDTFlash Flood WatchOKXSuffolk77 min
Jul 9, 2:09 PM EDTSmall Craft AdvisoryOKX24 hr
Jul 9, 3:34 PM EDTRip Current StatementOKXKings, Nassau, Queens, Suffolk29 hr
Jul 9, 6:10 PM EDTSpecial Weather StatementOKXBergen, Essex65 min
Jul 8, 8:13 PM EDTSpecial Weather StatementOKX47 min
Jul 8, 10:01 PM EDTSpecial Weather StatementOKX44 min
Jul 9, 5:42 AM EDTRiver Flood WarningOKXSoutheastern Connecticut Planning Region18 hr
Jul 9, 8:47 AM EDTFlash Flood WarningOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region4 hr
Jul 9, 9:26 AM EDTAreal Flood AdvisoryOKXSoutheastern Connecticut Planning Region2 hr
Jul 9, 11:48 AM EDTFlash Flood WarningOKXSoutheastern Connecticut Planning Region3 hr
Jul 9, 1:12 PM EDTAreal Flood WarningOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region6 hr
Jul 9, 7:12 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region5 hr

Nearby

Special Weather Statements in Connecticut, 2021Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.